MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK?; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number M001361930
Medical Device Problem Codes Stretched (1601); Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a coil had stretched from the aneurysm to the groin.The target lesion was located in the splenic artery.A 14 mm x 50 cm interlock coil and direxion microcatheter were selected for aneurysm embolization.During the procedure, a non-boston scientific (non-bsc) microcatheter was positioned, and a non-bsc stent was half-deployed.Then, the direxion microcatheter was placed into the aneurysm sac, and coils were deployed without any issues.The non-bsc stent was then deployed.However, it was observed that the coil had stretched from the aneurysm to the groin.Removal of the bern-tip direxion microcatheter proved difficult, possibly because it was jailed within the sac alongside the coils.The physician had to push the coil up into the sac which was very difficult but ultimately successful.The non-bsc stent also had to be pushed into the sac and another stent placed across the wide neck.The coil may not have been advanced far enough for proper deployment, as visualization of the tip was obscured by the coil nest.There were no patient complications as a result of this event, and the procedure was completed.
 
Additional Manufacturer Narrative
B5.Describe event or problem: added information, based on additional information.
 
Event or Problem Description
It was reported that a coil had stretched from the aneurysm to the groin.The target lesion was located in the splenic artery.A 14mm x 50cm interlock coil and direxion microcatheter were selected for aneurysm embolization.During the procedure, a non-boston scientific (non-bsc) microcatheter was positioned, and a non-bsc stent was half-deployed.Then, the direxion microcatheter was placed into the aneurysm sac, and coils were deployed without any issues.The non-bsc stent was then deployed.However, it was observed that the coil had stretched from the aneurysm to the groin.Removal of the bern-tip direxion microcatheter proved difficult, possibly because it was jailed within the sac alongside the coils.The physician had to push the coil up into the sac which was very difficult but ultimately successful.The non-bsc stent also had to be pushed into the sac and another stent placed across the wide neck.The coil may not have been advanced far enough for proper deployment, as visualization of the tip was obscured by the coil nest.There were no patient complications as a result of this event, and the procedure was completed.It was further reported that target lesion was moderately tortuous and non-calcified.The coil did not detach and when the pusher wire was removed by pulling it out by force, it brought the coil with it.However, some staying in the aneurysm sac nest and the coil stretched along the catheter to the patient's groin.There was no coil migration occurred.

Brand Name
INTERLOCK?
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23469809
Report Number2124215-2025-78749
Device Sequence Number9018932
Product Code KRD
UDI-Device Identifier08714729845294
UDI-Public(01)08714729845294(17)280527(10)36853342
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K132578
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001361930
Device Catalogue NumberM001361930
Device Lot Number0036853342
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer10/30/2025
Initial Report FDA Received Date11/04/2025
Supplement Report FDA Received Date11/25/2025
Date Device Manufactured06/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER - REBAR MICROCATHETER; MICROCATHETER - REBAR MICROCATHETER; STENT - SOLITAIRE STENT; STENT - SOLITAIRE STENT
Patient Age79 YR
Patient SexFemale